# SDR QXEA0002343

- Difficulty date: August 4, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- AFT FACE OF FRAME X240.50 BETWEEN STRINGER 19 AND 22 HAVE MINOR SCRATCHES AND GOUGES.  REPAIRED IAW DHC-8 SRM 51-20-11, 53-00-16 AND 51-20-00.
